# SDR DALA2014063003870

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 10 RT AT BS 1431 AFT ACCESSORY BAY.  LONGERON SECTION WAS REMOVED IAW SRM 51-30-2, NEW LONGERON SECTION DRILLED IAW SRM 51-10-4.   NEW SPLICE FABRICATED IAW SRM 53-02,  FIG 18 AND NEW LONGERON SECTION AND SPLICE  INSTALLED IAW SRM 53-02, FIG 18, 51-30-2.
